# SDR SWAA073270

- Difficulty date: June 30, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 26,972 hours, 15,447 cycles
- Engine: Cfmint CFM567B22
- Engine time: 30,553 hours, 18,373 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Component: Engine, Cfmint
- Component part number: CFM567B24G22
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT OF MCO NR 1 ENGINE EXPERIENCED COMPRESSOR STALL.  ENGINE PARAMETERS NORMAL.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
